CATÁLOGO DE LA BIBLIOTECA DE LA FaMAF

Your search returned 55 results. Subscribe to this search

|
Analysis and algebra on differentiable manifolds : a workbook for students and teachers / Pedro M. Gadea, Jaime Munoz Masqué, Ihor V. Mykytyuk.

by Gadea, Pedro M.

Edition: 2a. ed.Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Springer, 2013Availability: Items available for loan: [Call number: M 53 G124] (1).
Représentations des groupes réductifs p-adiques / David Renard.

by Renard, David.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Paris : Société Mathématique de France, 2010Availability: Items available for loan: [Call number: M 22 R394] (1).
Geometric analysis on the Heisenberg group and its generalizations / Ovidiu Calin, Der-Chen Chang, Peter Greiner.

by Calin, Ovidiu, 1971- | Chang, Der-chen E, 1954- | Greiner, Peter Charles, 1938-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Providence, Rhode Island : [Somerville, MA] : American Mathematical Society ; International Press, c2007Availability: Items available for loan: [Call number: M 53 C146] (1).
Clifford algebras and lie theory / Eckhard Meinrenken.

by Meinrenken, Eckhard.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Berlin : Springer, 2013Availability: Items available for loan: [Call number: M 17 M514] (1).
Lie groups and automorphic forms : proceedings of the 2003 summer program, Zhejiang University, Center of Mathematical Sciences, Hangzhou, China / Lizhen Ji, managing editor ; Jian-Shu Li, H.W. Xu, and Shing-Tung Yau, editors.

by Ji, Lizhen, 1964- [ed.] | Li, Jian-Shu [ed.] | Xu, H.W [ed.] | Yau, Shing-Tung, 1949- [ed.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Providence, Rhode Island. : American Mathematical Society : International Press, c2006Availability: Items available for loan: [Call number: M 11 L716] (1).
Journal of Lie theory.

Material type: serial Continuing resource; Type of continuing resource: periodical Publisher: Lemgo, Germany : Heldermann Verlag, 1994-Other title: JLT.Online access: Archivo colección | Acceso abierto vol. 1- 15 (1991-2005) a través de EMS Availability: Items available for loan: [Call number: HM0066] (1).
Representations of finite and Lie groups / Charles B. Thomas.

by Thomas, Charles Benedict.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: London : Imperial College Press ; ; Singapore : Distributed by World Scientific, 2004Availability: Items available for loan: [Call number: M 22 T454] (1).
Pseudo-reductive groups / Brian David Conrad, Ofer Gabber, Gopal Prasad.

by Conrad, Brian David, 1970- | Gabber, Ofer, 1958- | Prasad, Gopal.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Cambridge ; New York : Cambridge University, 2010Availability: Items available for loan: [Call number: M 20 C754p] (1).
Representation theory of algebraic groups and quantum groups / Akihiko Gyoja, Hiraku Nakajima, Ken-ichi Shinoda, Toshiaki Shoji, Toshiyuki Tanisaki, editors.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New York : Birkhäuser, 2010Availability: Items available for loan: [Call number: M 20 R425re] (1).
Kazhdan’s property (T) / Bachir Bekka, P. de la Harpe and Alain Valette.

by Bekka, M. Bachir | La Harpe, Pierre de | Valette, Alain.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Cambridge ; New York : Cambridge University, 2008Availability: Items available for loan: [Call number: M 22 B424 ej.2] (2).
Poisson geometry, deformation quantisation and group representations / edited by Simone Gutt, John Rawnsley and Daniel Sternheimer.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Cambridge ; New York : Cambridge University, 2005Online access: Publisher description | Table of contents only Availability: Items available for loan: [Call number: M 53 P755] (1).
Les représentations linéaires et le grand théorème de Fermat / Guy Henniart, Martin Andler , Corinne Blondel.

by Henniart, Guy, 1953- | Andler, Martin | Blondel, Corinne.

Material type: book Book Publisher: Francia : l'École Polytechnique, 2009Availability: Items available for loan: [Call number: M 22 H515] (1).
Applicable differential geometry / M. Crampin, Felix Arnold Edward Pirani.

by Crampin, M | Pirani, Felix Arnold Edward, 1928-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Cambridge ; New York : Cambridge University, 1994Availability: Items available for loan: [Call number: M 53 C889] (1).
Matrix groups : an introduction to Lie group theory / Andrew Baker.

by Baker, Andrew, 1953-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: London : Springer, 2006Online access: Publisher description | Table of contents only Availability: Items available for loan: [Call number: M 22 B167] (1).
The Lie theory of connected pro-Lie groups : a structure theory for pro-Lie algebras, pro-Lie groups and connected locally compact groups / Karl Heinrich Hofmann, Sidney A. Morris.

by Hofmann, Karl Heinrich | Morris, Sidney A, 1947-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Zürich : European Mathematical Society, c2007Availability: Items available for loan: [Call number: M 22 H713] (1).
Essays on geometric group theory : proceedings of the "Instructional Workshop and International Conference on Geometric Group Theory", Indian Institute of Technology, Guwahati, India (2-21 December 2002) / volume editor, N. S. Narasimha Sastry.

by "Instructional Workshop and International Conference on Geometric Group Theory" (2002 : Indian Institute of Technology, Guwahati, India) | Narasimha Sastry, N. S [ed.].

Material type: book Book Publisher: Mysore : Ramanujan Mathematical Society ; ; Massachusetts : International Press, 2010Availability: Items available for loan: [Call number: M 20 E78] (1).
Basic Lie theory / Hossein Abbaspour, Martin Moskowitz.

by Abbaspour, Hossein | Moskowitz, Martin A.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: New Jersey : World Scientific, c2007Online access: Table of contents only Availability: Items available for loan: [Call number: M 22 A122] (1).
Topological groups and related structures / Alexander Arhangel'skii, Mikhail Tkachenko.

by Arhangel'skii, Aleksandr Vladimirovich, 1938- | Tkachenko, Mikhail.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Amsterdam : Singapore : Atlantis Press ; World Scientific, c2008Availability: Items available for loan: [Call number: M 22 A695] (1).
Polynomial invariants of finite groups / Larry Smith.

by Smith, Larry, 1942-.

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Wellesley, Mass. : A K Peters, c1995Availability: Items available for loan: [Call number: M 22 S642] (1).
An introduction to invariants and moduli / Shigeru Mukai ; translated by W. M. Oxbury.

by Mukai, Shigeru, 1953- | Oxbury, W. M [tr.].

Material type: book Book; Format: print ; Literary form: Not fiction Publisher: Cambridge ; New York : Cambridge University, 2006Online access: Sample text | Publisher description | Table of contents Availability: Items available for loan: [Call number: M 22 M953] (1).

Horario de la Biblioteca: lunes a viernes de 8:30 a 18:00hs

Av. Medina Allende s/n , Ciudad Universitaria, Córdoba, Argentina

Tel: +54 351 5353701 int. 41127(Atención al Público) int. 41151(Dirección)

biblio@famaf.unc.edu.ar